Asymptotic $Σ$-solutions to singularly perturbed Benjamin – Bona – Mahony equation with variable coefficients
AbstractWe study the problem of construction of asymptotic $\Sigma$ -solutions to the singularly perturbed Benjamin – Bona – Mahony equation with variable coefficients. An algorithm for the construction of solutions is described. We determine main and first terms of the asymptotic solution. The theorems on the accuracy with which the indicated asymptotic solution satisfies the considered equation are also proved.
How to Cite
Samoilenko, V. G., and Y. I. Samoilenko. “Asymptotic $Σ$-Solutions to Singularly perturbed Benjamin – Bona – Mahony Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 236-54, https://umj.imath.kiev.ua/index.php/umj/article/view/1554.